# SDR P2EA98276

- Difficulty date: November 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N219US
- Make and model: Boeing 737281
- Aircraft serial: 20414
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Cracked
- Location: Bs 540
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - VERICAL BEAM CRACKED AT BS 540, RBL 27, WL 203, DEFECT SIZE LENGTH 3.5 INCH.  REPLACED FUSELAGE BULKHEAD VERTICAL BEAM AT BS 540, FROM WL 206 TO WL 151 PER SRM 51-10-1 PAGE 5 AND SRM 51-30-2.  (M)
